A NOTE ON a-OPEN SETS AND e*-OPEN SETS


Ekici E.

FILOMAT, vol.22, no.1, pp.89-96, 2008 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 1
  • Publication Date: 2008
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.89-96
  • Çanakkale Onsekiz Mart University Affiliated: Yes

Abstract

The aim of this paper is to investigate some properties of a-open sets and e*-open sets in topological spaces.